Halfprin

Generic Name: Aspirin

  • What is this medication?

    Halfprin contains a nonsteroidal anti-inflammatory drug/pain reliever. This product is intended to temporarily relieve minor aches and pains or as recommended by your doctor.
  • Are there any warnings associated with Halfprin?

    If immediate relief is needed, chew the tablet for quicker absorption.

    Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

    Aspirin may cause a severe allergic reaction.

    Do not use this product if you have ever had an allergic reaction to any pain reliever/ fever reducer.

    This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning or steroid drug; take other drugs contains prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; or take more of this product than directed or for longer than directed.

    Stop using this product and talk to a doctor if you have any of these signs of stomach bleeding: faintness, vomiting blood, black or bloody stools, or stomach pain that does not get better.

    It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

    Keep this product out of the reach of children. In the case of an overdose, get medical help or contact a poison control center immediately.

    Do not use this product if the imprinted seal under the cap is broken or missing.

    Save the carton for full directions and warnings.

  • Should I talk to my doctor before taking Halfprin?

    Talk to a doctor before using this product if you are at risk of stomach bleeding due to the factors listed in the warnings section.

    Talk to a doctor before using this product if you have a history of heartburn or other stomach problems; if you have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma; or if you are taking a diuretic.

    Talk to a doctor or pharmacist before using this product if you are taking any other drug containing an NSAID (prescription or nonprescription); if you are taking a blood thinning or steroid drug; or if you are taking a prescription drug for gout, diabetes, or arthritis.

    Ask a health professional before using this product if you are pregnant or breast-feeding.

  • What are the possible side effects of Halfprin?

    Aspirin may cause a severe allergic reaction, with symptoms that can include hives, facial swelling, asthma (wheezing), or shock.

    This medication may cause severe stomach bleeding, since it contains an NSAID. You are more likely to have this problem if you are age 60 or older; you take a blood-thinning or steroid drug; you have had stomach ulcers or bleeding problems; you use other drugs containing prescription or over-the-counter NSAIDS (aspirin, ibuprofen, naproxen, or others); you take more of this product than directed or take it for longer than directed; or you consume 3 or more alcoholic drinks daily while using this product.

    Aspirin may cause problems in an unborn child or complications during delivery. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking Halfprin?

    Do not exceed 24 tablets of this product in 24 hours unless directed by a doctor.

    Do not take this product for pain for more than 10 days unless directed by a doctor.

  • What are possible food and drug interactions associated with Halfprin?

    The risk of severe stomach bleeding is increased if while using this product you take blood thinning or steroid drugs; you take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); or you consume 3 or more alcoholic drinks every day.

    If Halfprin is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Halfprin with any other medication.

  • What is the usual dosage of Halfprin?

    Drink a full glass of water with each dose. If immediate relief is needed, chew the tablet for quicker absorption.

    Adults and children 12 years: Take two to four 162-milligram tablets with water every 4 hours. Do not exceed 24 tablets in 24 hours unless directed by a doctor.

    Children <12 years: Consult a doctor.

  • How should I store Halfprin?

    Store at 25°C (77°F).